# SDR AALA201801099006

- Difficulty date: January 7, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 19,694 hours, 2,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. DOOR 4R EPAS GREEN BATTERY PACK TEST INDICATOR LIGHT DOES NOT BLINK. REMOVED AND REPLACED EPAS VOLT BATTERY ON DOOR 4R PER AMM 52-12-20. TEST OK.
